# SDR DALA14017473220

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ALONG T/E CHANNEL UPPER AND LOWER SURFACE OF  THE RIGHT AILERON.   REPLACED T/E CHANNEL OF THE RT AILERON IAW SRM 51-72-11 AND DWG D57640033.
